You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Some Results on Crumpled Cubes
Lloyd L. Lininger
Transactions of the American Mathematical Society
Vol. 118 (Jun., 1965), pp. 534-549
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1993977
Page Count: 16
You can always find the topics here!Topics: Homeomorphism, Integers, Diameters, Cubes, Topological theorems, Approximation, Application programming interfaces, Morphisms, Terminology
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Transactions of the American Mathematical Society © 1965 American Mathematical Society